Amiodarone induced thyrotoxicosis - Fluctuating RVOT and LV Scar VT

Jayasree Pillarisetti, Subba Reddy Vanga, Dhanunjaya Lakkireddy

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A 61 year old patient with non-ischemic cardiomyopathy and implantable cardioverter defibrillator presented with multiple shocks for ventricular tachycardia (VT). EKG revealed monomorphic sustained VT which was left bundle inferior axis that spontaneously changed into sustained VT which was right bundle superior axis. This was suggestive of an outflow tract VT transforming into a VT probably related to reentry from LV scar. The patient was transferred to our university for VT ablation. However, further investigation revealed amiodarone induced hyperthyroidism which was the cause of his ventricular tachycardia storm. Reversible causes of VT should be considered before proceeding with radiofrequency ablation.

Original languageEnglish (US)
Pages (from-to)7-9
Number of pages3
JournalJournal of Atrial Fibrillation
Volume5
Issue number5
StatePublished - Feb 1 2013
Externally publishedYes

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Amiodarone induced thyrotoxicosis - Fluctuating RVOT and LV Scar VT'. Together they form a unique fingerprint.

  • Cite this